ARTHREX, INC. BUR,OVAL,FLUSHCUT,RETR,8 FLUT,5.0MMX13C; BURR, SURGICAL, GENERAL & PLASTIC SURGERY
Back to Search Results |
| Model Number |
BUR,OVAL,FLUSHCUT,RETR,8 FLUT,5.0MMX13C |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported on 08/11/2022 by a sales representative via sems that an ar-8500rfoe burr broke off the shaft.This was discovered during a case and broke inside the joint space.
Additional Manufacturer Narrative
Complaint is confirmed.One unpackaged ar-8500rfoe retractable flushcut burr, oval, 8 flute, 5.0 mm x 13 cm serial/batch number (b)(6) was received for investigation.The intent of the functional test fails when the inner tube doesn't fit inside the outer tub because of the damage in the shrink tubing.Visual evaluation found that the inner tube broke off at the tip.No fragments were returned for investigation.The cause remains undetermined.